First hitting probabilities for semi markov chains and estimation

Publication: Research - peer-reviewJournal article – Annual report year: 2016

DOI

View graph of relations

We first consider a stochastic system described by an absorbing semi-Markov chain with finite state space and we introduce the absorption probability to a class of recurrent states. Afterwards, we study the first hitting probability to a subset of states for an irreducible semi-Markov chain. In the latter case, a nonparametric estimator for the first hitting probability is proposed and the asymptotic properties of strong consistency and asymptotic normality are proven. Finally, a numerical application on a five-state system is presented to illustrate the performance of this estimator.
Original languageEnglish
JournalCommunications in Statistics: Theory and Methods
Volume46
Issue number5
Pages (from-to)2435-2446
Number of pages23
ISSN0361-0926
DOIs
StatePublished - 2017
CitationsWeb of Science® Times Cited: 0

    Keywords

  • Semi-Markov chains, Absorption probability, First hitting probability, Nonparametric estimator, Asymptotic properties
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 126902473